# SDR UIEA2024052000396

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 97,812 hours, 16,456 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 65B223507
- Condition: Cracked
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 EXTERIOR LOWER HINGE DOUBLER FOUND CRACK( DOOR 1 LH EXTERIOR LOWER HINGE AREA DOUBLER P/N: 65B22350-7 REPLACED AND INSTALLED IAW SRM 51-40-02 AND BOEING 65B01836 SHEET 23 REV E. NO FURTHER DEFECTS NOTED )
